# SDR CA190626007

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 15,491 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Left Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED THAT DURING TAKEOFF ROLL, BOTH FLIGHT DIRECTORS BLANKED, THRUST HOLD MODE WAS ENGAGED WITH LNAV AND VNAV MODE BLANK. SELECTED HDG SEL AND LVL CHG AND BOTH MODES REAPPEARED, AND FLIGHT DIRECTOR REAPPEARED. MAINTENANCE CARRIED OUT AN ADIRS BITE TEST. L/H SIDE, TAT PROBE FAULT WAS FOUND. TAT PROBE WAS REPLACED AS PER AMM 34-21-06 AND CHECKS SERVICEABLE (TC# 20190626007)
